MAUDE Adverse Event Report: ZIMMER GMBH ZNN¿¢, CMN LAG SCREW REAMER, SHORT; ZNN TRAUMA INSTRUMENT

ZIMMER GMBH ZNN¿¢, CMN LAG SCREW REAMER, SHORT; ZNN TRAUMA INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a primary surgical procedure the lag screw reamer tip broke while being used and one piece was left inside the patient, however there is no reported harm or injury to the patient.There was approximately 10 min of delay in the procedure.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: south africa.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: g3; h2; h3; h6.No product was returned, but a picture was provided that shows the fractured cutting are of the lag screw reamer.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Based on the available information, the reported event can be confirmed, however a definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZNN¿¢, CMN LAG SCREW REAMER, SHORT
Common Device Name
ZNN TRAUMA INSTRUMENT
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19667706
Report Number0009613350-2024-00265
Device Sequence Number15139826
Product Code HSB
UDI-Device Identifier00889024276260
UDI-Public(01)00889024276260(11)231011(10)4504918744
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K192312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00249000364
Device Lot Number4504918744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown